# SDR REXA2015071700126

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,747 hours, 12,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE TO THE RT STRINGER, STRINGER 17R AT FS 281.50.  THE DAMAGE MEASURES 100% THROUGH THE VERTICAL FLANGE.  REPAIRED IAW EA CRJ953-03551.
